Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On representation varieties of $3$–manifold groups

Michael Kapovich and John J Millson

Geometry & Topology 21 (2017) 1931–1968
Bibliography
1 W M Goldman, J J Millson, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Inst. Hautes Études Sci. Publ. Math. 67 (1988) 43 MR972343
2 J Huebschmann, Singularities and Poisson geometry of certain representation spaces, from: "Quantization of singular symplectic quotients" (editors N P Landsman, M Pflaum, M Schlichenmaier), Progr. Math. 198, Birkhäuser (2001) 119 MR1938554
3 J E Humphreys, Reflection groups and Coxeter groups, 29, Cambridge University Press (1997) MR1066460
4 D Johnson, J J Millson, Deformation spaces associated to compact hyperbolic manifolds, from: "Discrete groups in geometry and analysis" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 48 MR900823
5 M Kapovich, J J Millson, On the deformation theory of representations of fundamental groups of compact hyperbolic 3–manifolds, Topology 35 (1996) 1085 MR1404926
6 M Kapovich, J J Millson, On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 88 (1998) 5 MR1733326
7 M Kapovich, J J Millson, Moduli spaces of linkages and arrangements, from: "Advances in geometry" (editors J L Brylinski, R Brylinski, V Nistor, B Tsygan, P Xu), Progr. Math. 172, Birkhäuser (1999) 237 MR1667683
8 M Kapovich, J J Millson, Universality theorems for configuration spaces of planar linkages, Topology 41 (2002) 1051 MR1923214
9 L Lafforgue, Chirurgie des grassmanniennes, 19, Amer. Math. Soc. (2003) MR1976905
10 A Lubotzky, A R Magid, Varieties of representations of finitely generated groups, 336, Amer. Math. Soc. (1985) MR818915
11 N E Mnëv, The universality theorems on the classification problem of configuration varieties and convex polytopes varieties, from: "Topology and geometry—Rohlin Seminar" (editor O Y Viro), Lecture Notes in Math. 1346, Springer (1988) 527 MR970093
12 D Panov, A Petrunin, Telescopic actions, Geom. Funct. Anal. 22 (2012) 1814 MR3000502
13 S Payne, Moduli of toric vector bundles, Compos. Math. 144 (2008) 1199 MR2457524
14 I A Rapinchuk, On the character varieties of finitely generated groups, Math. Res. Lett. 22 (2015) 579 MR3342247
15 J Richter-Gebert, Realization spaces of polytopes, 1643, Springer (1996) MR1482230
16 P B Shalen, Representations of 3–manifold groups, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 955 MR1886685
17 A S Sikora, Character varieties, Trans. Amer. Math. Soc. 364 (2012) 5173 MR2931326
18 R Vakil, Murphy’s law in algebraic geometry : badly-behaved deformation spaces, Invent. Math. 164 (2006) 569 MR2227692